# SDR IPXA2019022549369

- Difficulty date: February 8, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 85,382 hours, 17,880 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74741
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YCENTER AUX TANK LOWER STRINGER #45 IS CRACKED AT STA. XCW=-46.REPAIRED CRACKED CENTER AUX TANK LOWER STRINGER #45 BETWEEN STA. XCW=-36 & XCW=-57.0 (MAJOR)
